On weighted fractional integral inequalities
2001 (English)In: Journal of Functional Analysis, ISSN 0022-1236, Vol. 185, no 1, 342-366 p.Article in journal (Refereed) Published
The paper is devoted to integral inequalities for fractional derivatives within the weighted L-2 setting. We obtain a necessary and sufficient condition for the operator (-Delta)(lambda) in R-n, 0 < < n/2, to possess the weighted positivity property where the weight is the fundamental solution of the operator. The best constants in a two parameter family of Hardy-Rellich type inequalities are found. Some other related inequalities are studied. (C) 2001 Academic Press.
Place, publisher, year, edition, pages
2001. Vol. 185, no 1, 342-366 p.
integral inequalities, fractional derivatives, Hardy-Rellich inequalities, special functions
IdentifiersURN: urn:nbn:se:liu:diva-49148OAI: oai:DiVA.org:liu-49148DiVA: diva2:270044